MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 3/8 IN.; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS 1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 3/8 IN.; PISTON SYRINGE
Model Number 309625
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to using the 1 ml bd slip tip syringe with attached needle 26 g x 3/8 in., that needle hub comes off with shield removal.The following information was provided by the initial reporter: stated that when he tries to remove the shield the needle hub comes off with it.
 
Additional Manufacturer Narrative
The date received by manufacturer has been used for this field.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields were updated due to additional information: d9: device available for evalution?: yes, d9: returned to manufacturer on: 09-may-2022 h6: investigation summary sixty-eight packaged 1ml syringes (p/n 309625) with needle from batch 9151836 samples were received.Each sample was tested for shield removal forces.Twenty-three samples were found to have shield removal forces beyond the maximum specification.The observed condition was non-conforming per product specification.Potential root cause for the tight shield defect is associated with the assembly process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 9151836 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.
 
Event or Problem Description

Brand Name
1 ML BD SLIP TIP SYRINGE WITH ATTACHED NEEDLE 26 G X 3/8 IN.
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14196932
Report Number1213809-2022-00236
Device Sequence Number4481735
Product Code FMF
UDI-Device Identifier30382903096252
UDI-Public30382903096252
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K110771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/31/2024
Device Model Number309625
Device Catalogue Number309625
Device Lot Number9151836
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date04/25/2022
Supplement Report FDA Received Date05/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/31/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown